SciELO - Scientific Electronic Library Online

 
vol.132 número4Síndrome de Poems: Caso clínicoEpidemiología de las intoxicaciones en Chile: una década de registros índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

FERNANDEZ, Patricia et al. Cyanoacrylate pulmonary embolism after embolization of a cerebral arteriovenous malformation: Report of one case. Rev. méd. Chile [online]. 2004, vol.132, n.4, pp.489-492. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872004000400012.

Arterial embolization with cyanoacrylate is commonly used for the treatment of arteriovenous malformations. We report the case of a 40 years old man who four days after an embolization with cyanoacrylate, begins with cough, bloody sputum, and right hemithorax pleuritic pain. Pulmonary embolism was confirmed with chest X ray, CT scan and scyntigraphy. The patient received anticoagulation, with adequate response. The most common complications of cerebral embolization are related to central nervous system and pulmonary embolism is exceptional. Considering the high number of embolization procedures done nowadays, this complication must be borne in mind (Rev Méd Chile 2004; 132: 489-92)

Palabras clave : Cerebral embolism and thrombosis; Cyanoacrylates; Embolism and thrombosis.

        · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons